A member asked:

Symptoms of uti, given amoxycillin & later found white discharge & itchyness after urination which is now gone, should i take the antibiotics anyway?

2 doctors weighed in across 2 answers
Dr. Farbod Farmand answered

Specializes in

The Amoxicillin treated your urinary tract infection which is probably why you don't have any burning anymore however antibiotics can also cause fungal infection which may explain the white discharge that you have if all your symptoms all now resolved you don't need to take any more medications if you still have symptoms please see your physician for repeat anabiotic course or antifungal medications for the fungal infection.

Answered Jun 24, 2014

4.2k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content
Dr. George Klauber answered

Specializes in Pediatric Urology

Antibiotics should not be prescribed or taken unless there is a documented infection. Ok to start antibiotics after +ve urinalysis pending urine culture report ; then switch or discontinue antibiotics as indicated. White discharge ; itching likely due to yeast infection. Finish course of amoxicillin, if u had a uti, stop if no uti. Need antifungal, eg lotrimin (clotrimazole) for yeast infection.

Answered Sep 28, 2016

4.2k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...